MAUDE Adverse Event Report: STRYKER SPINE-US ANCHOR C 7 X 12 X 14 X 4DEG. CERVICAL STD ALONE CAGE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

STRYKER SPINE-US ANCHOR C 7 X 12 X 14 X 4DEG. CERVICAL STD ALONE CAGE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 48321074
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, an x-ray indicated that the screw advanced beyond the implant.The entire construct (2 screws, 1 cage) were removed and replaced with a cage and a plate.Upon removal the cage came apart.All fragments were retrieved.There was a reported 20 minute surgical delay.No reports of adverse consequences to the patient.
 
Additional Manufacturer Narrative
The device was not returned for evaluation as it was kept at the hospital.Therefore functional, visual and dimensional inspections could not be performed.The lot number was not provided therefore device history review and complaint history review could not be performed.It was reported that the inserter was used during the procedure.The screw holes were prepared with an awl.It did not seem that the screw holes were implanted at difficult angle nor that excessive force was used when implanting the screw.Patient¿s bone quality was good.No x-rays or patient information is available.No further investigation for this event is possible at this time as no devices nor x-rays of the reported event were received.Potential causes may be user applying to much force during cage removal which may have caused disengagement of cage components.
 
Event or Problem Description

Brand Name
ANCHOR C 7 X 12 X 14 X 4DEG. CERVICAL STD ALONE CAGE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7493379
Report Number3005525032-2018-00032
Device Sequence Number122396
Product Code OVE
UDI-Device Identifier04546540679369
UDI-Public(01)04546540679369
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48321074
Device Catalogue Number48321074
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1